| Model Number |
21-3256-24 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Codes |
Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the nurse was de-accessing a port and the safety mechanism failed, resulting in needlestick and bodily fluid exposure.There was a clinical injury.Patient had bloodborne disease, resulting in exposure of the healthcare team member.Treatment included medical prophylaxis for bloodborne pathogen.The patient did not receive any medical treatment.The event is listed as ongoing due to continued medical prophylaxis of healthcare team member.The patient information was unknown.
Additional Manufacturer Narrative
Other text: d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Additional Manufacturer Narrative
Not confirm the reported complaint.A device history record (dhr) review could not be performed as the lot number is unknown.If the product is returned, the manufacturer will reopen the complaint for further investigation.